# SDR SWAA2023071758865

- Difficulty date: June 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,477 hours, 9,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO COMPARTMENT AFT BILGE FLOOR SUPPORT ANGLE @ STA 500I FROM S-26L TO S-26R<[01] REMOVED AND REPLACED BULKHEAD SUPPORT ANGLE AT STA 500I FROM STR 26L TO STR 26R REF SRM 51-40-02 DWG 143A9481;[02] VERIFIED STEP 1
